MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE DIRECTFIX ANTERIOR ANTERIOR POLYPROPYLENE MESH; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE DIRECTFIX ANTERIOR ANTERIOR POLYPROPYLENE MESH; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Erosion (1750); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Nausea (1970); Pain (1994); Scar Tissue (2060); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Vomiting (2144); Urinary Frequency / Polyuria (2275); Discomfort (2330); Impaired Healing (2378); Numbness (2415); Prolapse (2475); Intermenstrual Bleeding (2665); Dysuria (2684); Dyspareunia (4505); Cramp(s) /Muscle Spasm(s) (4521); Urinary Incontinence (4572); Swelling/ Edema (4577); Bladder Wall Thickening (4863); Pelvic Pain (4865)
Date of Event 10/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The restorelle referenced in b5 is captured under a separate medwatch report.The device was not returned for evaluation.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient had a restorelle implanted in (b)(6) 2016 and a restorelle direct fix implanted in (b)(6) 2018.Reportedly, from (b)(6) 2016, the patient experienced: uncontrolled pain (perineal, abdominal, vulvar and pelvic) requiring medication, hypertonicity, rectal adhesions, recurrent uti with positive urine culture, e.Coli, dyspareunia, urinary retention requiring catheterization, hematuria, need for bladder irrigation, bladder spasms, voiding dysfunction, dysuria, stress urinary incontinence, delayed sensations to void, vaginal defect, persistent bloating and underwent sling excision [restorelle] under general anesthesia.From (b)(6) 2018, the patient also experienced continued pain, urinary tract infections, a small area of dehiscence, small draining hematoma, vaginal discharge with odor and vaginal pressure, cramping, vaginal bleeding, urinalysis positive for nitrites, left leg numbness that subsided, left leg swelling, bladder wall and sigmoid colon thickening, nausea and vomiting, poking sensation with intercourse, bleeding after intercourse, anterior banding with recurrent cystocele, urinary frequency, mesh exposure, vaginal wound, need for medications and emergency room visits.The patient underwent removal of composite vaginal wall graft, suture of vaginal wound and enterocele repair under general anesthesia.Scarring and lichen type changes on right labia noted.

Brand Name
RESTORELLE DIRECTFIX ANTERIOR ANTERIOR POLYPROPYLENE MESH
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21631914
Report Number2125050-2025-00418
Device Sequence Number7536688
Product Code FTL
UDI-Device Identifier05708932484022
UDI-Public05708932484022
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2020
Device Catalogue Number501450
Device Lot Number5925687_5014502400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESTORELLE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age38 YR
Patient SexFemale